# SDR ASOA201704045031

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 33,724 hours, 26,804 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 5108WW
- Condition: Burned Out
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN ELECTRICAL ODOR IN FWD CLOSET.  MX REMOVED AND REPLACED TWO BURNED OUT GALLEY WORK AREA FLOURESCENT LAMPS.  PERFORMED GENERAL VISUAL INSPECTION OF CLOSET ACCESS PANEL TO CONTACTORS AND TCAS COMPUTER AREA NO DAMAGE FOUND.  NO ELECTRICAL ODOR NOTED. THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
